Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Stability switches in distributed delay models

Blythe, S.P. and Nisbet, R.M. and Gurney, William and MacDonald, N. (1985) Stability switches in distributed delay models. Journal of Mathematical Analysis and Applications, 109 (2). pp. 388-396. ISSN 0022-247X

Full text not available in this repository. (Request a copy from the Strathclyde author)


This article discusses stability switches in distributed delay models.

Item type: Article
ID code: 41642
Keywords: stability switches, delay models, Probabilities. Mathematical statistics, Analysis, Applied Mathematics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Pure Administrator
Date Deposited: 23 Oct 2012 12:59
Last modified: 21 May 2015 15:03

Actions (login required)

View Item View Item